# SDR AALA202506050973

- Difficulty date: May 27, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 34,993 hours, 15,162 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER AT STA 663.75, FROM LBL 29 TO LBL 35. . REPAIRED VAPOR BARRIER PER AARD 57-10-10-9.
